Some inequalities of Jensen type for operator convex functions in Hilbert spaces

S.S. Dragomir

Abstract


Some inequalities for operator convex functions of selfadjoint operators in Hilbert spaces that are related to the Jensen inequality are given. Natural examples for some fundamental operator convex functions are presented as well.

Full Text: PDF

How to Cite this Article:

S.S. Dragomir, Some inequalities of Jensen type for operator convex functions in Hilbert spaces, Adv. Inequal. Appl., 2 (2013), 105-123

Copyright © 2013 S.S. Dragomir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2020 SCIK Publishing Corporation